Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    4,056

Sickk :(

Nummies

134 views

Hello everyone,

So I just I'm almost done my 3rd month supply of accutane , I can definetly see a difference from last month. I hope that it continues to improve. Im using cetaphil moisturizer and face wash and nothing else at this time. I have a very bad cold and my doctor put me on antibiotics for possible strep throat. I am warning you guys do not take mucinex dm extra strength on accutane because you will feel like you almost die. I took only one dose this morning and I feel horrible, extreme dizziness, faintenesss and extreme tiredness.. Its horrible.. Good luck everybody on their treatment. :D



0 Comments


Recommended Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×